MathSciNet Relay Station
MathSciNet bibliographic data
MR2242556 (2008b:62042) 62J05 (62H10 62H12)
Cheng, Chi-Lun; Kukush, Alexander Non-existence of the first moment of the adjusted least squares estimator in multivariate errors-in-variables model. Metrika 64 (2006), no. 1, 41–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement